I started an AF at 5pm on Monday so I took 3 flecainide 50mg each (150mg). Usually it stops within 10 hours. I had also taken 1.25 Bisoprolol. At 7am on Tuesday morning because the AF hadn't stopped I thought its at least 12 hours since I took the flecainide it would be safe to take another 50 mg. At 9am still in AF it took another 100mg, 300mg in all i also took my usual dose of 1.25 Bisoprolol. I was told to rest when taking a dose of Flecainade but
I went to Sainsburys,. I thought I will walk round slowly. At the checkout I collapsed and according to my husband I had stopped breathing and they couldn't find a pulse. Within a few seconds of my collapse the staff were at my side and administering CPR. They brought me round very quickly thank goodness. I was taken to hospital and the consultant said I had overdosed on the flecainade.
I want to say that the staff of Sainsburys gravesend were fantastic and very professional.
I wasn't really given any guidance about Flecainade pill in the pocket. My heart doesn't go above 90bpm during an AF, so I am not sure if I have had been given the right pills. I am now going to have a echo cardiogram etc. let's hope i can now get sorted.